# SDR F3LA200700140

- Difficulty date: June 10, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N907FR
- Make and model: Airbus A319-112
- Aircraft serial: 1743
- Aircraft time: 18,398 hours, 7,827 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367180500500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED CORROSION ON UNDERSIDE OF FLOOR PANEL 262FF.  REPLACED FLOOR PANEL 262FF AND R2 DOOR THRESHOLD IAW SRM 53-42-12, PB 401.
